# SDR SWAA2021031147271

- Difficulty date: February 4, 2021
- Submitted: March 11, 2021
- Operation: Air carrier
- Aircraft: N404WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 27892
- Aircraft time: 67,080 hours, 39,612 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED STRINGER AT FWD CARGO BAY BS540 S-25L WL156. MARKED / REPAIRED STRINGER AT FWD CARGO BAY BS 540 STRINGER 25L WL 156 I.A.W SRM 53-00-03-2R-1.
